MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5935/0103-507x.20220014-pt

Медицинская библиотека · Revista Brasileira de terapia intensiva · 2022

Valproate-associated hyperammonemic encephalopathy in subarachnoid hemorrhage: a diagnosis to consider.

Fuellis Vivian, Grille Pedro, Verga Federico, Alfaro Luis Urbán, Grasiuso Lucciano, Barbato Marcelo

Клинический случайСтатьяПеревод в очереди

Аннотация

Subarachnoid hemorrhage is a prevalent disease with high morbidity and mortality. Numerous complications contribute to brain injury and defy the clinical practitioner on diagnosis and management. Valproate-associated hyperammonemic encephalopathy is a rare, underdiagnosed, serious and important entity to consider. We present a case of a patient with subarachnoid hemorrhage who received anticonvulsant prophylaxis with valproate and developed neuroworsening associated with high levels of ammoniemia and periodic discharge electroencephalographic patterns without other identifiable causes. Discontinuing valproic acid treatment and normalization of ammoniemia resulted in improvement in clinical and electroencephalographic neurological status.

Для цитирования: Fuellis Vivian, Grille Pedro, Verga Federico, Alfaro Luis Urbán, Grasiuso Lucciano, Barbato Marcelo. Valproate-associated hyperammonemic encephalopathy in subarachnoid hemorrhage: a diagnosis to consider.. Revista Brasileira de terapia intensiva. 2022. DOI: 10.5935/0103-507x.20220014-pt.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.